Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jade2

Member
  • Posts

    17
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

657 profile views
  1. Hello All, It-s been months since I checked in here. I wanted to give an update on my hair progress. It-s now been 15 months since I stopped accutane and my hair shedding has finally slowed down and I would say the overall thickness has improved, albeit very slowly. Still I've been very happy about the progress. The upsetting thing is about 2 months ago I noticed having very dry, flakey skin around my hairline and now since about 3 weeks I've noticed considerable hair loss around that frontal
  2. Hi guys, Just an update regarding my blood test results. I've been doing a lot of research and I have a couple of theories that I'm going to try out. Basically everything came back normal with a couple of exceptions which I feel my doctor is overlooking. My MCV/MCH levels in my blood count are always high, especially MCV which signals a b 12 deficiency. It is always just above the limit (80-97 normal mine was 104). And when I looked back at my blood work while on accutane it was always the sa
  3. Hi Lamarr, I actually lost hair throughout my treatment - much more than normal but since it didn't change the overall look of my hair (I still kept it long) and my derm kept reassuring me that it would stop as soon as I stopped the accutane, I didn't worry to much. On the higher dosage I started shedding handfuls and that's when I stopped taking the med. From that point on (last Nov) my hair has been shedding like crazy. It fell out so quickly that within 2 months I had to cut my hair short (w
  4. how is everyone's acne by the way? Mine has come back a little, not as bad as before - but constant breakouts still.... jade ps...Lamarr, don't worry too much, I also went through really heavy shed around month 4-5 then it seemed to slow down a bit for the next few months...i think it's going in cycles for some reason?
  5. Phan 95, I stopped taking accutane at the beginning of November last year. It's now 10 months and still shedding heavily. My hair is between 40-50% volume of what it used to be. It is now very short as I don't have a choice. Are you male or female? So you've basically been shedding for 15 months? Do you think the rogaine has slowed the shedding? How many hairs on average would you say you lose on a daily basis? I've been taking biotin the entire time. I think it does help speed up hair growth
  6. Lamarr, I am definitely going through another sudden heavy shed - I run my hands through my hair and each time at least 10 hairs come out and it is worse in the mornings! This reminds me of the beginning...uggh. I know what you mean about dwelling though, there is no point and I no longer count either. I actually did have my hormones tested a while back and everything came back ok. I did go again last week though to check again due to the heavy shed and should have results next week. Are your
  7. Andy, I have definitely seen finer, short new hairs falling out too. I can see a definite difference between the longer thicker (older hairs) that fall out and the new ones. No change in pigmentation though. I wasn't too worried about this because I read in TE as the hair is cycling and trying to recover you can get these intermediate hairs that are finer and that will fall out? Have you heard of that? Jade
  8. Hey Lamarr, Thanks for the Nizoral tip - I really had no idea that it could help - I'll give it a go! I know what you mean about some months your hair feeling fuller than others...lately though, the last couple of weeks, it's been really shedding and feels much thinner again I also have that slight scalp pain when I touch my hair or move it around that I remember at the beginning when it was falling out like crazy. Did you ever experience that sensation? I too shed a ton of little short new h
  9. Well. it seems that I'm the one that's been the longest off accutane and still shedding. I'm now in month 10. Although I did shed quite a bit throughout the treatment, but only noticed toward the end that my hair had considerable thinned. I think my hair loss sounds a lot like Lamarr's, I lose a lot of short and long hairs, but I think I have constant growth...but the new hairs keep falling as well. For those of you at month 7-8, hang in there cause I'm at month 10 and still not bald. But I ha
  10. Thanks again Lamarr for the very helpful input! Do you think evening primrose oil is just as effective as grape seed oil? I've been thinking about switching from black current seed oil... I am shedding over my entire head, though I would say due to losing as much hair as I have that the front hair line and temples are the worst and most obvious for me. I'm still shedding ridiculous amount on a daily basis even the days I don't wash it. I've just gone to my doc yesterday to get all my blood work
  11. Thanks very much Lamarr for the kind words! You seem to be very knowledgeable about all of this and it's reassuring to hear that you've heard of other cases similar to mine still recovering post accutane. I'm 34. What did you mean by continuing to feed my hair? You mean by my diet? What would you suggest? I do take b complex and biotin as well as black current seed oil and flax daily. I'm going to try and wait it out for as long as I can before trying any other drugs! Can you tell me what the
  12. Hi Andy, Thanks for the update. Just wondering if your conclusions about your hair being TE that has led to AGA have anything to do with Lupus? I thought you had mentioned that in another post? How long have you been experiencing shedding for? What caused the TE to lead to AGA and was it from the accutane? thanks! jade
  13. Thanks for the encouraging words larmarr, but what makes you so sure that I will recover? H ave you read that from other women? Have you read of other cases of such prolonged hair loss from accutane? I have heard that prolonged TE can lead to AGA in women because there is a limited amount of times that your hair will regrow and mine seems to be going through short cycles....have you heard of that with accutane? I haven't had any other real side effects besides the hair loss and bone spur on my
  14. Hi, I've shared my story on the post 'the answers I got from my doc about hair loss'. Not to scare you, but I'm a female and it's been 9 nearly 10 months of excessive shedding and I've lost about 40% of my hair and it doesn't seem to be slowing down. I have read many threads about women losing their hair from accutane (I don't know about permanently) I certainly hope not! But not sure where you are getting these ideas that women don't also suffer from severe hair loss from accutane? jade
×